Open Access

On representation of the *-algebra $P_{n,1+1/(n-1)}$


Full Text

Coming Soon.





Article Information

TitleOn representation of the *-algebra $P_{n,1+1/(n-1)}$
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 2, 35-41
MathSciNet MR1909686
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

E. R. Djeldubaev and S. A. Kruglyak, On representation of the *-algebra $P_{n,1+1/(n-1)}$, Methods Funct. Anal. Topology 7 (2001), no. 2, 35-41.


BibTex

@article {MFAT162,
    AUTHOR = {Djeldubaev, E. R. and Kruglyak, S. A.},
     TITLE = {On representation of the *-algebra $P_{n,1+1/(n-1)}$},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {2},
     PAGES = {35-41},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=162},
}


All Issues